# SDR AUS20020782

- Difficulty date: July 30, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 4173404
- Condition: Broken
- Location: Elevator Tab Con
- Component: Elevator Tab Con
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR ELEVATOR TRIM CABLE PNO 41734-78 BROKEN AT TRIM SERVO. INSPECTION OF FORWARD ELEVATOR TRIM CABLE PNO 41734-77 DAMAGEDDUE TO CABLE OVERRUN ON DRUM.
